# SDR 2006UALA02358

- Difficulty date: December 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 56,196 hours, 6,778 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE AT L5 DOOR. RELAMPED SHORTED LAMP.  OP CHECKS OK FOR SERVICE.
